Medical Questions > Conditions and Diseases > Sinusitis Forum

Nasal Rinse bad reaction? Confusion, depression, headache, etc

Must Read
Learn the basics about mental disorders, including risk factors, diagnosis, and treatment options. ...
Learn about risk factors to developing a mental health condition. ...
Learn about screening and diagnosis options available for mental conditions....
I've had some bizarre neurological things going on that greatly intensified after I used a neti pot 4 times. I've become greatly confused, sometimes dizzy, massive headaches, and have symptoms of anxiety and depression. While my neurologist mentioned complex migraines and/or pseudophedrine withdrawal I noticed these problems became VERY bad after I did the rinse several times. She discounted this and couldn't give me any explanation for it. Has anyone here had this happen after a rinse? What did you do to feel normal again? I feel like I'm going crazy! It's been over two weeks since I used the rinse.
Did you find this post helpful?
|

replied September 28th, 2011
I can relate...
Do you have allergies?
Why did you rinse? What did you use?
What part of the country do you live in?
Is it any better now?
|
Did you find this post helpful?

replied October 4th, 2011
Yes, has it improved? If you're withdrawing from pseudoephedrine then you should take care in evaluating your health. I've had headaches and some other symptoms you describe for a variety of reasons, although in my experience any kind of nasal irrigation has offered a great improvement. Sometimes sinuses get congested leading to aches and trouble sleeping, but I find that traditional nasal irrigation or a spray like Sinox helps a lot.
|
Did you find this post helpful?